Segui
dario pierotti
dario pierotti
Email verificata su polimi.it
Titolo
Citata da
Citata da
Anno
Infrared and vacuum structure in two‐dimensional local quantum field theory models. The massless scalar field
G Morchio, D Pierotti, F Strocchi
Journal of Mathematical Physics 31 (6), 1467-1477, 1990
711990
The Schwinger model revisited
G Morchio, D Pierotti, F Strocchi
Annals of Physics 188 (2), 217-238, 1988
681988
On a Neumann problem with critical exponent and critical nonlinearity on the boundary
D Pierotti, S Terracini
Communications in partial differential equations 20 (5-6), 1043-1075, 1995
591995
Normalized bound states for the nonlinear Schrödinger equation in bounded domains
D Pierotti, G Verzini
Calculus of Variations and Partial Differential Equations 56, 1-27, 2017
512017
Local minimizers in absence of ground states for the critical NLS energy on metric graphs
D Pierotti, N Soave, G Verzini
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (2 …, 2021
252021
Gelfand type elliptic problems under Steklov boundary conditions
E Berchio, F Gazzola, D Pierotti
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 27 (1), 315-335, 2010
252010
Identifiability problems of defects with the Robin condition
CD Pagani, D Pierotti
Inverse Problems 25 (5), 055007, 2009
222009
Infrared and vacuum structure in two‐dimensional models of local quantum field theory. II. Fermion bosonization
G Morchio, D Pierotti, F Strocchi
Journal of mathematical physics 33 (2), 777-790, 1992
221992
The exponential of the two-dimensional massless scalar field as an infrared Jaffe field
D Pierotti
letters in mathematical physics 15, 219-230, 1988
191988
Controlled release with finite dissolution rate
P Biscari, S Minisini, D Pierotti, G Verzini, P Zunino
SIAM Journal on Applied Mathematics 71 (3), 731-752, 2011
182011
The Neumann–Kelvin problem for a beam
CD Pagani, D Pierotti
Journal of mathematical analysis and applications 240 (1), 60-79, 1999
181999
Ground states for the NLS equation with combined nonlinearities on noncompact metric graphs
D Pierotti, N Soave
SIAM Journal on Mathematical Analysis 54 (1), 768-790, 2022
162022
An asymptotic formula for boundary potential perturbations in a semilinear elliptic equation related to cardiac electrophysiology
E Beretta, MC Cerutti, A Manzoni, D Pierotti
Mathematical Models and Methods in Applied Sciences 26 (04), 645-670, 2016
152016
The subcritical motion of a semisubmerged body: solvability of the free boundary problem
CD Pagani, D Pierotti
SIAM journal on mathematical analysis 36 (1), 69-93, 2004
142004
On unique solvability and regularity in the linearized two-dimensional wave resistance problem
D Pierotti
Quarterly of Applied Mathematics 61 (4), 639-655, 2003
132003
Exact Solution of the Wave‐Resistance Problem for a Submerged Cylinder. II. The Non‐linear Problem
CD Pagani, D Pierotti
Archive for rational mechanics and analysis 149, 289-327, 1999
131999
On a Neumann problem involving two critical Sobolev exponents
D Pierotti, S Terracini
Calculus of Variations and Partial Differential Equations 5 (3), 271-291, 1997
131997
Uniqueness and trapped modes in the linear problem of the steady flow over a submerged hollow
D Pierotti
Wave motion 43 (3), 222-231, 2006
122006
The subcritical motion of a surface-piercing cylinder: existence and regularity of waveless solutions of the linearized problem
D Pierotti
122002
Multiple variational solutions to nonlinear Steklov problems
CD Pagani, D Pierotti
Nonlinear Differential Equations and Applications NoDEA 19 (4), 417-436, 2012
112012
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20